# SDR HALA2011111100516

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,334 hours, 32,200 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND .2500 X .2500 BLADE DAMAGE ON NR 2 ENGINE FAN.  IAW AMM 72-31-02-801 WITHIN LIMITS AREA B, 4" BELOW BLADE SHROUD.  BLENDED IAW AMM 72-31-02-801.  OK FOR SERVICE.
